# SDR PCAA0111140

- Difficulty date: November 25, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N836EX
- Make and model: Dhav DHC8102
- Aircraft serial: 297
- Aircraft time: 25,065 hours, 28,167 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT ROW 1 EMERGENCY LIGHT FLOOR PATH RED PROXIMITY LIGHT FOUND INOPERATIVE. PROXIMITY LIGHT WIRING REPAIRED AT ROW 1 AS REQUIRED. AIRCRAFT RETURNED TO SERVICE.
